# SDR 97ZZZX840

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Com-Jet, LLC., repair station DM4R133M
- Make and model: Doug DC-8
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Barrel
- Part number: 3774158501
- Condition: Broken
- Location: Flap Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ACTUATOR CYLINDER BARREL RECEIVED BROKEN AT CRANK MOUNT BORE.  SUSPECT CAUSE IS METAL FATIGUE DUE TO CORROSION.
